Alert archive / South Dakota / Wind Advisories in 2010
Wind Advisory 4, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind advisory at May 1, 2010, 3:08 AM CDT for 4 states. It took effect at May 1, 2010, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2010, 3:08 AM CDT (08:08 UTC)
- In effect from
- May 1, 2010, 10:00 AM CDT
- Expired
- May 1, 2010, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Sioux Falls, SD
All 45 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brookings County, SD, Brule County, SD, Charles Mix County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 16 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
305 WWUS73 KFSD 010808 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 308 AM CDT SAT MAY 1 2010 .LOW PRESSURE CENTERED OVER SOUTHERN CANADA...WILL PRODUCE STRONG WINDS ACROSS MUCH OF THE NORTHERN PLAINS TODAY. SUSTAINED WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WILL BE COMMON TODAY...WITH GUSTS UP TO 45 MPH. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-011615- /O.NEW.KFSD.WI.Y.0004.100501T1500Z-100502T0000Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-GREGORY- JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON- MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME- YANKTON-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON... DE SMET...ARLINGTON...LAKE PRESTON...BROOKINGS...GREGORY... BURKE...WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD... MADISON...FLANDREAU...CHAMBERLAIN...KIMBALL...PLANKINTON... WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...WAGNER... PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT... PARKSTON...FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE... MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR... YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 308 AM CDT SAT MAY 1 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING...WINDS INCREASING DURING THE MORNING...THEN REMAINING STRONG THROUGH THE AFTERNOON. WINDS WILL DECREASE THIS EVENING. * WEATHER CONDITIONS...WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WILL BE COMMON TODAY. WINDS MAY GUSTS AS HIGH AS 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ 97
3 follow-up statements
245 WWUS73 KFSD 011503 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1003 AM CDT SAT MAY 1 2010 .LOW PRESSURE CENTERED OVER SOUTHERN CANADA...WILL PRODUCE STRONG WINDS ACROSS MUCH OF THE NORTHERN PLAINS TODAY. SUSTAINED WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WILL BE COMMON TODAY...WITH GUSTS UP TO 45 MPH. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-012315- /O.CON.KFSD.WI.Y.0004.000000T0000Z-100502T0000Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-GREGORY- JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON- MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME- YANKTON-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON... DE SMET...ARLINGTON...LAKE PRESTON...BROOKINGS...GREGORY... BURKE...WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD... MADISON...FLANDREAU...CHAMBERLAIN...KIMBALL...PLANKINTON... WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...WAGNER... PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT... PARKSTON...FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE... MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA... HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR... YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 1003 AM CDT SAT MAY 1 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...STRONG WINDS ARE EXPECTED TO CONTINUE FROM LATE THIS MORNING THROUGH THE AFTERNOON. THE WINDS WILL DECREASE THIS EVENING. * WEATHER CONDITIONS...WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WILL BE COMMON TODAY. WINDS MAY GUSTS AS HIGH AS 45 MPH...ESPECIALLY IN OPEN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ SCHUMACHER
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
269 WWUS73 KFSD 012355 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 655 PM CDT SAT MAY 1 2010 .LOW PRESSURE WILL REMAIN OVER FAR SOUTHERN CANADA THROUGH SUNDAY. WIND SPEEDS SHOULD CONTINUE TO DECREASE WITH SUNSET...AND THOUGH WINDS ARE EXPECTED TO PICK UP AGAIN BY MID MORNING SUNDAY...SPEEDS WILL REMAIN LOWER THAN WERE SEEN ACROSS THE AREA TODAY. MNZ071-072-080-081-089-090-097-SDZ038>040-052>056-020100- /O.EXP.KFSD.WI.Y.0004.000000T0000Z-100502T0000Z/ LINCOLN-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-BEADLE- KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY- INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON... IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE... WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...HURON...DE SMET... ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU 655 PM CDT SAT MAY 1 2010 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WIND SPEEDS HAVE FALLEN BELOW ADVISORY CRITERIA...WITH SPEEDS OF 10 TO 20 MPH EXPECTED FOR THE REMAINDER OF THE NIGHT. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AS SCHEDULED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Apr 30, 9:30 PM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, Apr 30, 9:30 PM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 930 PM CDT FRI APR 30 2010 .DISCUSSION... LINGERING LGT SHWRS/SPRINKLES HAVE ALMOST DSIPTED AND FCST LOOKS ON TARGET THERE. WILL UPDATE ZONES IN A LTL BIT TO REMOVE THE SHWR/SPRINKLE MENTN. OTRW FCST HAS BEEN GOING WELL...COOLED LOWS SWRN CRNR OF FCST AREA EVER SO SLIGHTLY. KEPT MOCLDY W...MAINLY NW...TO PTCLDY ELSEWHERE. CURRENT BREEZES SHUD HOLD FAIRLY STDY. AN OCNL MINOR PICKUP IN SPEED PSBL BUT MAIN WIND INCREASE WILL BE AFTER DAYBREAK. && .AVIATION... VFR CONDITIONS ANTICIPATED THROUGH 00Z SUNDAY. MAINLY MID LEVEL CIGS ACROSS THE AREA...THOUGH AREAS 3-4KFT CIGS WILL ROTATE THROUGH NWRN HALF OF THE CWA THROUGH 9-10Z. MIXY WEST-SOUTHWEST WINDS WILL FOR SATURDAY WILL RESULT IN NUMEROUS GUSTS AOA 25KTS DEVELOPING SHORTLY AFTER SUNRISE SATURDAY...WITH GUSTS DROPPING OFF BY 00Z SUNDAY. /JH && .PREV DISCUSSION... BEGINNING TO SEE A FEW SHOWERS AND THUNDERSTORMS DEVELOP OVER PORTIONS OF NORTH CENTRAL AND NORTHEASTERN SOUTH DAKOTA THIS AFTERNOON ALONG AN INSTABILITY AXIS SITUATED OVER THAT AREA...AND MAY SEE SOME OF THIS ACTIVITY SCRAPE ACROSS OUR NORTHERN LOCALES INTO THE VERY EARLY EVENING. WITH COLD AIR ALOFT/FREEZING LEVELS AROUND 6000 FT/WEAK ELEVATED CAPE/MIDLEVEL SHEAR MAY SEE SOME SMALL HAIL WITH THESE STORMS. OTHERWISE...EXPECTING THIS ACTIVITY TO WANE AFTER SUNSET. THE UPPER LEVEL LOW CENTERED OVER WESTERN NORTH DAKOTA LATE THIS AFTERNOON WILL SWING TO THE SOUTH AND EAST OVERNIGHT...KEEPING A GOOD BIT OF CLOUD COVER IN OUR NORTH...BUT THINK THAT ANY PRECIPITATION WILL REMAIN TO THE NORTH OF OUR CWA. EVEN WITH CAA...TEMPERATURES TONIGHT WILL NOT DROP OFF TOO DRASTICALLY...GENERALLY IN THE LOWER 40S...WITH WINDS STAYING UP IN RESPONSE TO A TIGHTENING GRADIENT AS SURFACE LOW PRESSURE WINDS UP ALONG THE U.S./CANADIAN BORDER. /JM BRISK WSWLY FLOW SHOULD MIX OUT VERY WELL FOR SAT...WITH WARMEST TEMPS FOR SERN CWA. WSWLY WINDS SHOULD NOT GET TOO OUT OF CONTROL WITH LITTLE COLD ADVECTION APPARENT. ALSO APPEARS CAP ABV 600MB SHOULD PRECLUDE AFTN CONVECTION FOR MOST OF AREA SO WILL LEAVE DRY. FAIRLY MIXY AND MILD FOR SAT NGT ESP EAST OF I29 WHERE GRADIENT LINGERS. FOR SUN SHOULD BE COLD ADVECTION ALOFT ASSCD WITH NRN STREAM SHORT WAVE. PUT IN ISOLD -SHRA ENTIRE AREA IN THE AFTN... WITH MORE FOCUS TO THE SOUTH...BUT COLDER AIR ALOFT TO THE NORTH. COOLER SFC RIDGE MOVES ESE OVER CWA SUN NGT AND MAY BE SOME GOOD RADIATIONAL COOLING. THEN WLY FLOW GRADUALLY BECOMES SLY FM MON THRU EARLY TUE WITH MODIFYING AIR MASS. BEST WARMING FOR MON AFTN SHOULD BE ALONG MISSOURI VALLEY WITH WARM ADVECTION...AND FOR TUES WILL BE SRN AND ERN CWA WITH BEST MIXING ALG AND AHEAD OF CDFNT. 18Z NAM APPEARS TO HAVE A SLOW AND COLD BIAS DURG THIS PERIOD. PUT IN A SLGT CHC TSTMS EAST OF I29 TUES AFTN WITH FOCUS AHEAD OF NRN STREAM SHORT WAVE...BUT ANOTHER WEAK BAROCLINIC ZONE AFFECTS SRN CWA TUES NGT BEHIND CDFNT. MODELS HAVE TYPICAL CONTINUITY ISSUES WITH SHORT WAVES IN THE LONG RANGE...BUT IT APPEARS FROM COMPOSITE OF MODELS THAT THERE IS A CHC OF RAIN MAINLY ALONG AND SOUTH OF I90 FOR THU NGT INTO FRI MRNG. NO SNOWSTORM LIKE THE 00Z ECMWF HAD...BUT IT SHOULD BE COOLER THAN 12Z HPC GUID HIGHS FOR WED THRU FRI./ RYRHOLM && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. WILLIAMS
Hazardous weather outlook, Apr 30, 11:30 AM CDT, 15 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1130 AM CDT FRI APR 30 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-011200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1130 AM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON. SOME OF THE STRONGER STORMS MAY BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF NICKELS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOUTHWEST TO WESTERLY WINDS OF 20 TO 35 MPH ARE EXPECTED TO DEVELOP ACROSS THE AREA ON SATURDAY. THESE WINDS WILL SUBSIDE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
Nearby
Wind Advisories in South Dakota, 2010Wind Advisories in Iowa, 2010Wind Advisories in Minnesota, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.